# SDR UIEA201000127

- Difficulty date: June 7, 2009
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 43,275 hours, 6,484 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Rt Wlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO RECORD A MAJOR REPAIR.  DURING C CHECK INSPECTION BEING PERFORMED AT HKG; DAMAGE WAS FOUND TO THE RIGHT WLG WHEEL WELL BS 1251 RBL 95, FWD CUTOUT WEB DENT / DAMAGE.  PERMANENT REPAIR PERFORMED IN ACCORDANCE WITH THE 747-400 SRM 53-00-01 FIGURE 201, REPAIR 6.
